# SDR AALA202404225909

- Difficulty date: January 11, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N928VA
- Make and model: Airbus A321-253N
- Aircraft serial: 8246
- Aircraft time: 17,261 hours, 4,424 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY EXIT LIGHT IN CEILING ADJACENT TO MID-CABIN LAVATORY IS INOPERATIVE. **SUPPLEMENTAL REPORT FOR AALA202401165909: MAINTENANCE ACCOMPLISHED AN OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM AND COULD NOT DUPLICATE THE ISSUE. NO DEFECTS WERE NOTED** (CLOSED)
